# SDR EISA95327

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE RIGHT ELEVATOR SKIN HAS ONE CRACK BEYOND PREVIOUS REPAIR AT HAT STIFFENER CENTER PORTION (X-RAY).  REMOVED ELEVATOR.  FABRICATED AND INSTALLED REPAIR IAW B727 MM 27-30-1 AND SRM 51-80-7.  (M)
